Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 152–165 (Mi zvmmf913)  

Asymptotic of a solution to the initial-boundary value problem for a generalized Burger's equation

V. A. Tupchiev

Obninsk State Technical University for Nuclear Power Engineering

Full text: PDF file (1252 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 141–154

Bibliographic databases:
UDC: 519.634
MSC: Primary 35Q53; Secondary 35C20
Received: 27.11.2002
Revised: 06.05.2003

Citation: V. A. Tupchiev, “Asymptotic of a solution to the initial-boundary value problem for a generalized Burger's equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 152–165; Comput. Math. Math. Phys., 44:1 (2004), 141–154

Citation in format AMSBIB
\Bibitem{Tup04}
\by V.~A.~Tupchiev
\paper Asymptotic of a solution to the initial-boundary value problem for a generalized Burger's equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 152--165
\mathnet{http://mi.mathnet.ru/zvmmf913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058211}
\zmath{https://zbmath.org/?q=an:1121.35338}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 141--154


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf913
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:201
    Full text:88
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021